Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Cervix removed. Feeling tired, depressed and nauseous with back pain. Any treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
i've just typed this out but dont know what happened to it.

my daughter had a loop. lletz last monday. can u tell me wht she is supposed to me experiencing. as the hosp. didnt give her much info, and the nurse didnt know much either,

she is weepy, depressed, and has lower back pain (she's been to her doc. for pain killers), also very tired and nauseus. the doc. who did the op. said she had to remove a small piece of cervix to be sure.

she is a single mother, and i have my grandson here with me so she is on her own at home now, although she stayed with a friend for a couple of days after. shes due to go back to work next wk. in a pre-school (its half term here so has a week off).
Posted Sun, 10 Mar 2013 in Women's Health
Answered by Dr. Luchuo Engelbert Bain 13 minutes later
hi and thanks for the question,
the essence of removing part of the cervix was to send it to the pathologist for a histological examination for staging, to actually know the potential of malignancy, or the probability of spread of this disease.
It might not be that easy for her to be psychologically calm, which is but normal. I would suggest you give her the necessary psychological support. Its a disease which is not rare, people do get it everyday, people with it normally and carry on normal daily activities, with appropriate treatment, quality if life is ok, encourage her to get engaged in group activities, school , study groups.
She must not feel isolated, left to her self, make her feel its as normal as a disease as any other disease.
In case depression and anxiety continue increasing, it shall be worth consulting a psychiatrist or a psychologist.
For now, be by her, call her all the, encourage her take her drugs normally. Do not give the impression she is really too ill or by may be doing everything for her. Allow her do her things, especially those she can do on her own. Being with persons at least for this moment is of utmost importance and very critical for her recovery and psychological state. Its too early to start thinking of anti depressants or anxiolytics.
I hope this helps,
I am predisposed to answer any further questions if need be,
Wishing her just the best of health,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor